# SDR SWAA2013012812002

- Difficulty date: January 3, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 59664811
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APRON CRACKED AT UPPER COWLING AFT ATTACH POINT.  CUT OUT DAMAGE ON LEFT ENGINE SPRON AT UPPER COWLING AFT ATTACH POINT, FABRICATED AND INSTALLED REPAIR DOUBLER AND SHIM IAW B717 SRM 51-41-01, 51-41-02, 54-50-02 REPAIR 1 AND 51-10-04.
